Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 8, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 18, 2006, 2:15 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2006, 2:15 PM MST (21:15 UTC)
- Expired
- Mar 18, 2006, 10:00 PM MST
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 182115 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 215 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY OVER THE LOWLANDS OF SOUTHWESTERN NEW MEXICO CONTINUES THIS AFTERNOON... .AN STRONG UPPER LOW OVER SOUTHERN CALIFORNIA WILL SPREAD INCREASING SOUTHWEST WINDS ALOFT OVER SOUTHWESTERN NEW MEXICO THIS AFTERNOON. AS A RESULT...WINDS TO 25 TO 35 MPH ARE EXPECTED TO DEVELOP...WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG WILL PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ACROSS THE LOWLANDS. THE GUSTY WINDS AND BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS. THE WINDS AND DUST ARE EXPECTED TO DIMINISH BY EARLY THIS EVENING. NMZ024-032-TXZ055-056-190500- /O.CAN.KEPZ.DU.Y.0001.000000T0000Z-060319T0000Z/ /O.NEW.KEPZ.WI.Y.0008.060318T2115Z-060319T0500Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 215 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE BLOWING DUST ADVISORY HAS BEEN CANCELED. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ030-031-190200- /O.NEW.KEPZ.WI.Y.0008.060318T2115Z-060319T0500Z/ /O.EXT.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- INCLUDING THE CITIES OF...LORDSBURG...DEMING 215 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. BLOWING DUST WILL DEVELOP WITH THESE WINDS AND VISIBILITIES WILL LOCALLY BE REDUCED TO ONE MILE OR LESS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM DEMING TO LORDSBURG. MOTORISTS ARE URGED TO USE CAUTION...AS REDUCED VISIBILITIES MEAN DANGEROUS DRIVING CONDITIONS. THE WINDS AND DUST ARE FORECAST TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ022-190200- /O.NEW.KEPZ.WI.Y.0008.060318T2115Z-060319T0500Z/ /O.EXB.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION- INCLUDING THE CITY OF...SILVER CITY 215 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. BLOWING DUST WILL DEVELOP WITH THESE WINDS AND VISIBILITIES WILL LOCALLY BE REDUCED TO ONE MILE OR LESS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM DEMING TO LORDSBURG. MOTORISTS ARE URGED TO USE CAUTION...AS REDUCED VISIBILITIES MEAN DANGEROUS DRIVING CONDITIONS. THE WINDS AND DUST ARE FORECAST TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ023-025-190500- /O.NEW.KEPZ.WI.Y.0008.060318T2115Z-060319T0500Z/ SIERRA COUNTY LAKES REGION-SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...MESCALERO... CLOUDCROFT...TIMBERON 215 PM MST SAT MAR 18 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...AND MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH. $$ TRIPOLI
2 follow-up statements
000 WWUS74 KEPZ 182126 CCA NPWEPZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 224 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY OVER THE LOWLANDS OF SOUTHWESTERN NEW MEXICO CONTINUES THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FOR SOUTHERN NEW MEXICO AND WEST TEXAS... .AN STRONG UPPER LOW OVER SOUTHERN CALIFORNIA WILL SPREAD INCREASING SOUTHWEST WINDS ALOFT OVER SOUTHWESTERN NEW MEXICO THIS AFTERNOON. AS A RESULT...WINDS TO 25 TO 35 MPH ARE EXPECTED TO DEVELOP...WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG WILL PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ACROSS THE LOWLANDS. THE GUSTY WINDS AND BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS. THE WINDS AND DUST ARE EXPECTED TO DIMINISH BY EARLY THIS EVENING. NMZ024-032-TXZ055-056-190500- /O.CAN.KEPZ.DU.Y.0001.000000T0000Z-060319T0000Z/ /O.NEW.KEPZ.WI.Y.0008.060318T2124Z-060319T0500Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 224 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE BLOWING DUST ADVISORY HAS BEEN CANCELED. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ030-031-190200- /O.NEW.KEPZ.WI.Y.0008.060318T2124Z-060319T0500Z/ /O.EXT.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- INCLUDING THE CITIES OF...LORDSBURG...DEMING 224 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. BLOWING DUST WILL DEVELOP WITH THESE WINDS AND VISIBILITIES WILL LOCALLY BE REDUCED TO ONE MILE OR LESS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM DEMING TO LORDSBURG. MOTORISTS ARE URGED TO USE CAUTION...AS REDUCED VISIBILITIES MEAN DANGEROUS DRIVING CONDITIONS. THE WINDS AND DUST ARE FORECAST TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ022-190200- /O.NEW.KEPZ.WI.Y.0008.060318T2124Z-060319T0500Z/ /O.EXB.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION- INCLUDING THE CITY OF...SILVER CITY 224 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. BLOWING DUST WILL DEVELOP WITH THESE WINDS AND VISIBILITIES WILL LOCALLY BE REDUCED TO ONE MILE OR LESS...ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM DEMING TO LORDSBURG. MOTORISTS ARE URGED TO USE CAUTION...AS REDUCED VISIBILITIES MEAN DANGEROUS DRIVING CONDITIONS. THE WINDS AND DUST ARE FORECAST TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ023-025-190500- /O.COR.KEPZ.WI.Y.0008.060318T2124Z-060319T0500Z/ SIERRA COUNTY LAKES REGION-SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...MESCALERO... CLOUDCROFT...TIMBERON 224 PM MST SAT MAR 18 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...AND MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. $$ TRIPOLI
000 WWUS74 KEPZ 182159 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 259 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY OVER THE LOWLANDS OF SOUTHWESTERN NEW MEXICO CONTINUES THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FOR SOUTHERN NEW MEXICO AND WEST TEXAS... .AN STRONG UPPER LOW OVER SOUTHERN CALIFORNIA WILL SPREAD INCREASING SOUTHWEST WINDS ALOFT OVER SOUTHWESTERN NEW MEXICO THIS AFTERNOON. AS A RESULT...WINDS TO 25 TO 35 MPH ARE EXPECTED TO DEVELOP...WITH GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG WILL PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ACROSS THE LOWLANDS. THE GUSTY WINDS AND BLOWING DUST WILL CREATE HAZARDOUS DRIVING CONDITIONS. THE WINDS AND DUST ARE EXPECTED TO DIMINISH BY EARLY THIS EVENING. NMZ032-TXZ055-190200- /O.EXA.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ /O.CON.KEPZ.WI.Y.0008.000000T0000Z-060319T0500Z/ SOUTHERN DESERT-EL PASO- INCLUDING THE CITIES OF...LAS CRUCES...EL PASO 259 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WIND ADVISORY ALSO REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. MOTORISTS ARE URGED TO USE CAUTION... ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ022-030-031-190200- /O.CON.KEPZ.DU.Y.0001.000000T0000Z-060319T0200Z/ /O.CON.KEPZ.WI.Y.0008.000000T0000Z-060319T0500Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG...DEMING 259 PM MST SAT MAR 18 2006 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. BLOWING DUST WILL DEVELOP WITH THESE WINDS AND VISIBILITIES WILL LOCALLY BE REDUCED TO ONE MILE OR LESS... ESPECIALLY ALONG SECTIONS OF INTERSTATE 10 FROM DEMING TO LORDSBURG. MOTORISTS ARE URGED TO USE CAUTION...AS REDUCED VISIBILITIES MEAN DANGEROUS DRIVING CONDITIONS. THE WINDS AND DUST ARE FORECAST TO DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ023>025-TXZ056-190500- /O.CON.KEPZ.WI.Y.0008.000000T0000Z-060319T0500Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...SIERRA BLANCA...DELL CITY 259 PM MST SAT MAR 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH SOME GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...AND MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IF YOU HAVE A HIGH PROFILE VEHICLE. THE WINDS ARE FORECAST TO DIMINISH LATER THIS EVENING. 0CCASIONAL BLOWING DUST IS STILL POSSIBLE FOR COUNTIES IN SOUTH-CENTRAL NEW MEXICO AND WEST TEXAS...HOWEVER IT IS EXPECTED TO REMAIN ISOLATED IN COVERAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. $$ TRIPOLI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 3:15 AM MST, 11 hours earlier.
Area forecast discussion, Mar 18, 3:15 AM MST, 11 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 315 AM MST SAT MAR 18 2006 .SYNOPSIS... STRONG SOUTHWEST FLOW AHEAD OF AN UPPER LOW OVER CALIFORNIA WILL KEEP SOME HIGHER CLOUDINESS IN TODAY. WITH INCREASING WINDS ALOFT THIS AFTERNOON...SURFACE WINDS AND BLOWING DUST ARE FORECAST TO INCREASE ALSO. THE UPPER LOW NEARS NEW MEXICO SUNDAY MORNING AND WILL PRODUCE SOME SHOWERS...MOSTLY NORTH AND WEST OF LAS CRUCES. ADDITIONALLY WINDS AND COOLER TEMPERATURES WILL MOVE ACROSS THE ENTIRE AREA. DRY WEST FLOW ALOFT WILL RETURN OVER THE AREA MONDAY AND BRING TEMPERATURES BACK TO NORMAL OR ABOVE BY TUESDAY AND BEYOND. && .DISCUSSION... AREA REMAINING UNDER SUB-TROPICAL MOISTURE PLUME...PLUME ALMOST MADE IT EAST OF CWA BUT ANOTHER WAVE OVER THE SONORAN DESERT HAS DRAWN THE MID/HIGH MOISTURE BACK WESTWARD OVER THE AREA. GFS/ETA STILL SHOWING THIS BAND CLEARING US BEGINNING IN THE WEST LATE THIS MORNING AND EAST THIS AFTERNOON. WITH PRESSURE GRADIENT INCREASING TODAY AND STRONG WINDS ALOFT WE COULD BE LOOKING AT WIND ADVISORY. BUT BELIEVE THE CLOUDS WILL INHIBIT SOME MIXING...THEREFORE KEEPING WINDS JUST BELOW ADV CRITERIA. GOOD LOW LEVEL WIND TRAJECTORY AND WITH FAIRLY DECENT CONVECTIVE TURBULENCE TODAY SHOULD MAKE FOR RATHER NASTY VSBY/DRIVING CONDITIONS. WILL GO AHEAD AND ISSUE A BLOWING DUST ADVISORY FOR SOUTHERN PORTIONS OF THE CWA AND LET NEXT SHIFT RATCHET UP WINDS INTO ADV CATEGORY IF NEEDED. LATE SEASON WINTER STORM STILL ON TRACK FOR LATE TONIGHT AND SUNDAY. MAIN LOW REMAINS NORTH OF AREA BUT ENERGY CONTINUING AROUND BOTTOM OF TROUGH AND DIGGING SOUTH OVER THE AREA. BEST CHANCES STILL NORTH AND WEST. STILL SOME POTENTIAL FOR MODERATE SNOW OVER THE GILA MOUNTAINS. PWS ARE PRETTY LOW BUT MODERATE INSTABILITY COULD PRODUCE BRIEF HEAVY SNOW SHOWER LATER SUNDAY. WILL NOT ISSUE ANY ADVISORY YET...BUT WILL LET NEXT SHIFT MONITOR THIS. NEITHER GFS/ETA PUTTING OUT MUCH IN THE WAY OF SNOWFALL. COLD FRONT SHOULD PASS THROUGH MUCH OF AREA BY LATE AFTERNOON...SO DESPITE BEING WINDY COLD ADVECTION SHOULD INHIBIT MOST BLOWING DUST. UPPER LOW MOVES EAST OF AREA RAPIDLY ON MONDAY FOR CLEARING SKIES. AS FEARED YESTERDAY...THE NEWEST GFS HAS DEVIATED QUITE A BIT WITH THE NEXT UPPER LOW NOW BRINGING IT WELL NORTH OF THE AREA ON WEDNESDAY. HAVE TAKEN OUT POPS AND LESSENED CLOUD COVER ON WEDNESDAY TO REFLECT THIS. && .AVIATION...VALID 18/12Z-19/12Z VFR CONDITIONS WITH HIGH CIGS OF CIRRUS THROUGH AFTERNOON. SFC WINDS INCREASING BECOMING 23025G40KT WITH AREAS 3-5 MI BLDU AFT 18Z MAINLY SOUTH OF A SVC-TCS-SRR LINE. DVLPG AFT 06Z NW DMN...BKN120 FEW -SHRA. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 50 62 42 64 / 0 0 10 20 0 SIERRA BLANCA TX 72 44 59 41 65 / 0 0 10 20 0 LAS CRUCES 72 47 60 40 61 / 0 0 30 30 0 ALAMOGORDO 72 51 61 43 62 / 0 0 10 30 0 CLOUDCROFT 50 32 39 24 40 / 0 0 20 30 0 TRUTH OR CONSEQUENCES 70 47 57 37 62 / 0 0 40 30 0 SILVER CITY 60 34 47 31 51 / 0 10 70 40 0 DEMING 70 46 60 39 62 / 0 0 40 20 0 LORDSBURG 68 44 61 39 64 / 0 10 40 30 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... BLOWING DUST ADVISORY THIS AFTERNOON FOR NMZ024..030..031..032. BLOWING DUST ADVISORY THIS AFTERNOON FOR TXZ055..056. 17 HEFNER
Hazardous weather outlook, Mar 18, 6:15 AM MST, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 615 AM MST SAT MAR 18 2006 NMZ022>025-030>032-TXZ055-056-181900- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 615 AM MST SAT MAR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE BY THIS AFTERNOON TO 25 TO 30 MPH. BLOWING DUST WILL OCCASIONALLY CREATE POOR VISIBILITIES AND PRODUCE POOR DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS ARE EXPECTED TO DEVELOP ON SUNDAY ALONG WITH GUSTY WINDS AND COOLER TEMPERATURES. SNOW LEVELS WILL FALL TO AROUND 6000 FEET SUNDAY NIGHT...WITH MIXED RAIN AND SNOW POSSIBLE DOWN TO 5000 FEET. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:18 AM MST | Blowing Dust Advisory | EPZ | 14 hr |
Nearby
Wind Advisories in New Mexico, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.